← Return to Lexapro withdrawal. Am I having severe anxiety from it?
DiscussionLexapro withdrawal. Am I having severe anxiety from it?
Depression & Anxiety | Last Active: Feb 17, 2024 | Replies (218)Comment receiving replies
Replies to "Good Morning, I have decreased my Lexapro, per my request from my Nurse Practitioner from 20mg..."
Thank You
I was able to taper from 20 mg to 10mg with no side effects by reducing 2.5 mg every week or two. Years later Tapering from 10 mg to total weaning took a lot longer as I did it 10% reduction at a time - each reduction for three weeks. I had no side effects doing it this slowly. I did not have fatigue from 20 mg, I just didn’t care about anything.
I went back on 10 mg Lexapro a few years later after a trauma. When my doctor wanted to increase my dosage to 15 mg., I just wanted to sleep. So I just was able to stop taking the extra 5 mg without any weaning or side effects. So the relief was immediate.
Trying to wean off this time (after 3, then 4 years)led to a very big increase in my ocular migraines. I ended up stopping the weaning at 5 mg to see if the number of migraines would stabilize. When I decide to totally wean off I will do it very, very slowly with smaller decreases and longer periods between decreases.
Connect

Yes I have. Do it slowly. No side effects. Eat healthy and drink lots of water. Good luck